Existence and uniqueness of positive solutions of a system of nonlinear algebraic equations

István Győri, F. Hartung, Nahed A. Mohamady

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we consider the nonlinear system (Formula presented.), (Formula presented.). We give sufficient conditions which imply the existence and uniqueness of positive solutions of the system. Our theorem extends earlier results known in the literature. Several examples illustrate the main result.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalPeriodica Mathematica Hungarica
DOIs
Publication statusAccepted/In press - Nov 16 2016

Fingerprint

Nonlinear Algebraic Equations
Positive Solution
Existence and Uniqueness
Nonlinear Systems
Imply
Sufficient Conditions
Theorem

Keywords

  • Existence
  • Nonlinear algebraic system
  • Positive solution
  • Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Existence and uniqueness of positive solutions of a system of nonlinear algebraic equations. / Győri, István; Hartung, F.; Mohamady, Nahed A.

In: Periodica Mathematica Hungarica, 16.11.2016, p. 1-14.

Research output: Contribution to journalArticle

@article{21360e33181a4c9b89ed7a2cf68be77a,
title = "Existence and uniqueness of positive solutions of a system of nonlinear algebraic equations",
abstract = "In this paper we consider the nonlinear system (Formula presented.), (Formula presented.). We give sufficient conditions which imply the existence and uniqueness of positive solutions of the system. Our theorem extends earlier results known in the literature. Several examples illustrate the main result.",
keywords = "Existence, Nonlinear algebraic system, Positive solution, Uniqueness",
author = "Istv{\'a}n Győri and F. Hartung and Mohamady, {Nahed A.}",
year = "2016",
month = "11",
day = "16",
doi = "10.1007/s10998-016-0179-3",
language = "English",
pages = "1--14",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Existence and uniqueness of positive solutions of a system of nonlinear algebraic equations

AU - Győri, István

AU - Hartung, F.

AU - Mohamady, Nahed A.

PY - 2016/11/16

Y1 - 2016/11/16

N2 - In this paper we consider the nonlinear system (Formula presented.), (Formula presented.). We give sufficient conditions which imply the existence and uniqueness of positive solutions of the system. Our theorem extends earlier results known in the literature. Several examples illustrate the main result.

AB - In this paper we consider the nonlinear system (Formula presented.), (Formula presented.). We give sufficient conditions which imply the existence and uniqueness of positive solutions of the system. Our theorem extends earlier results known in the literature. Several examples illustrate the main result.

KW - Existence

KW - Nonlinear algebraic system

KW - Positive solution

KW - Uniqueness

UR - http://www.scopus.com/inward/record.url?scp=84995518974&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84995518974&partnerID=8YFLogxK

U2 - 10.1007/s10998-016-0179-3

DO - 10.1007/s10998-016-0179-3

M3 - Article

AN - SCOPUS:84995518974

SP - 1

EP - 14

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

ER -